Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 March 2007

One Algebra of New Generalized Functions

Sabra Ramadan

Journal of Mathematics and Statistics, Volume 3, Issue 1, pp. 15–16 · doi.org/10.3844/jmssp.2007.15.16

7,115 accesses4,093 downloads2 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The space of new Generalized functions ζ (Π(R)) has been constructed. The operation of associative multiplication Θ has been defined on ζ (Π(R)).The embedding Jπ : ζ(S(R))→ ζ( (R)) has been constructed.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ramadan, S. (2007). One Algebra of New Generalized Functions. Journal of Mathematics and Statistics, 3(1), 15–16. https://doi.org/10.3844/jmssp.2007.15.16

Licence
© Science Publications
Issue
Volume 3, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
One Algebra of New Generalized FunctionsJournal of Mathematics and Statistics · Volume 3, Issue 1 · pp. 15–16 · © Science PublicationsDownload